Journal article icon

Journal article

Holomorphic generating functions for invariants counting coherent sheaves on Calabi-Yau 3-folds

Abstract:

Let X be a Calabi-Yau 3-fold, T=D^b(coh(X)) the derived category of coherent sheaves on X, and Stab(T) the complex manifold of Bridgeland stability conditions Z on T. It is conjectured that one can define rational numbers J^a(Z) for Z in Stab(T) and a in the numerical Grothendieck group K(T) generalizing Donaldson-Thomas invariants, which `count' Z-semistable (complexes of) coherent sheaves on X in class a, and whose transformation law under change of Z is known. This paper explains how to ...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.2140/gt.2007.11.667

Authors


Journal:
Geom. Topol.
Volume:
11
Pages:
667-725
Publication date:
2006-07-06
DOI:
EISSN:
1364-0380
ISSN:
1364-0380
URN:
uuid:a84b8073-7de5-498d-a0ea-85a700c48335
Source identifiers:
29804
Local pid:
pubs:29804
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP